Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

$ D$-representation of subdifferentials of directionally Lipschitz functions


Authors: Alejandro Jofré and Lionel Thibault
Journal: Proc. Amer. Math. Soc. 110 (1990), 117-123
MSC: Primary 90C48; Secondary 46G05, 49A52, 58C20, 90C25
MathSciNet review: 1015680
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Subdifferentials of convex functions and some regular functions $ f$ are expressed in terms of limiting gradients at points in a given dense subset of $ {\text{dom}}\nabla f$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 90C48, 46G05, 49A52, 58C20, 90C25

Retrieve articles in all journals with MSC: 90C48, 46G05, 49A52, 58C20, 90C25


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1990-1015680-3
PII: S 0002-9939(1990)1015680-3
Keywords: Directionally Lipschitz functions, pseudoregular functions, weak Asplund spaces
Article copyright: © Copyright 1990 American Mathematical Society